Alert archive / Georgia / Freeze Warnings in 2010

Freeze Warning 4, NWS Atlanta, GA

November 7, 201096 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 7, 2010, 2:34 AM EST for 96 counties in Georgia. It took effect at Nov 8, 2010, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 2:34 AM EST (07:34 UTC)
In effect from
Nov 8, 2010, 1:00 AM EST
Expired
Nov 8, 2010, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2045 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WWUS72 KFFC 070734
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 AM EST SUN NOV 7 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
071545-
/O.UPG.KFFC.FZ.A.0003.101108T0600Z-101108T1400Z/
/O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
234 AM EST SUN NOV 7 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER NORTH GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER 30S
TONIGHT. BEGINNING MONDAY NIGHT...TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE FREEZING ACROSS THE STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>113-071545-
/O.NEW.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/
/O.CON.KFFC.FZ.W.0003.000000T0000Z-101107T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
234 AM EST SUN NOV 7 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY.
A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
OVER MIDDLE GEORGIA WILL DROP TO 30 TO 32 DEGREES IN MOST PLACES
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
1 follow-up statement
570 
WWUS72 KFFC 072003
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EST SUN NOV 7 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080930-
/O.CON.KFFC.FZ.W.0004.101108T0600Z-101108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
303 PM EST SUN NOV 7 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY
FOR ALL OF NORTH AND CENTRAL GEORGIA.

A COLD AIRMASS WILL REMAIN IN PLACE ACROSS THE STATE. TEMPERATURES
ACROSS NORTH AND CENTRAL GEORGIA WILL DROP INTO THE UPPER 20S TO LOWER
30S TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 7, 1:38 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 7, 1:38 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 AM EDT SUN NOV 7 2010

.PREV DISCUSSION... /ISSUED 950 PM EDT SAT NOV 6 2010/

UPDATE...
NO CHANGES NEEDED TO THE ZONES AT THIS TIME. MIN TEMPS APPEAR TO BE
ON TRACK FOR A FREEZE AT MOST LOCATIONS TONIGHT. ONLY REAL QUESTION
IN ONGOING FORECAST IS IN THE EXTENDED PERIODS...NAMELY FRI. IF
ECMWF IS CORRECT...UPPER TROUGH WILL STILL BE WELL BACK IN TX AT
THAT TIME...WITH A STRONG RIDGE HOLDING OVER OUR AREA. THUS...IF
THIS HOLDS...POPS FOR FRI CAN PROBABLY BE POSTPONED IN LATER ZONE
FORECASTS. THE MON-TUE PERIOD FOLLOWING LOOK RATHER VOLATILE ON BOTH
MODELS...HOWEVER.

19

PREV DISCUSSION... /ISSUED 353 PM EDT SAT NOV 6 2010/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORT TERM WILL BE DOMINATED BY HIGH PRESSURE AT THE SURFACE. THE
HIGH AMPLITUDE TROUGH SITUATED ALONG THE EASTERN CONUS WILL CONTINUE
TO SHIFT TOWARD THE EAST AND WILL MOVE OFF THE EASTERN SEABOARD INTO
THE ATLANTIC ON SUNDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD
IN ACROSS THE SOUTHEAST. THIS SURFACE RIDGE WILL REMAIN IN PLACE
THROUGH THE SHORT TERM. UPPER LEVEL RIDGING PATTERN BUILDS INTO
THE CWA BY MONDAY. NAM/GFS/ECMWF ARE ALL IN GOOD AGREEMENT WITH THE
SHORT TERM PATTERN.

LOWS THIS MORNING WERE IN GENERAL WARMER THAN
GUIDANCE/FORECAST...WITH MET DOING BETTER THAN THE MAV. LEANED
TOWARD THE MET FOR LOW TEMPS BUT MAV/MET BLEND FOR MAX TEMPS. TEMPS
WERE MARGINAL FOR THE FREEZE WARNING FRIDAY NIGHT AND WILL BE RIGHT
AROUND FREEZING AGAIN SATURDAY NIGHT...THUS WILL CONTINUE FREEZE
WARNING FOR SATURDAY NIGHT. SINCE WE ARE NOT FORECASTING A KILLING
FREEZE SATURDAY NIGHT AND LOWS WILL DROP TO 32 OR BELOW AGAIN ON
SUNDAY NIGHT OVER NORTH AND PORTIONS OF CENTRAL GEORGIA...HAVE GONE
AHEAD AND ISSUED A FREEZE WATCH FOR THIS AREA.

LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE IN THE LONG TERM THROUGH
AT LEAST THURSDAY. AFTER THIS...LARGE DIFFERENCES ARE OBSERVED
BETWEEN THE GFS AND ECMWF. THE GFS DRAGS A SHORT WAVE INTO THE
OHIO VALLEY AND A FRONT INTO GEORGIA ON FRIDAY AND THEN CLEARS THE
CWA OUT ON SATURDAY. HOWEVER...THE ECMWF IS SLOWER WITH THIS
SYSTEM AND DEVELOPS AN UPPER LEVEL LOW OVER THE SOUTHWEST AND
PUSHES IT INTO THE CENTRAL PLAINS BY SATURDAY WITH THE ASSOCIATED
COLD FRONT MOVING THROUGH THE MISSISSIPPI VALLEY. DUE TO THESE
DISCREPANCIES...LARGE UNCERTAINTIES REMAIN AT THE END OF THE LONG
TERM.

11

FIRE WEATHER...
10 HOUR FM HAVE BEEN ABLE TO DRY FOR PORTIONS OF CENTRAL
GEORGIA. RH VALUES DIP BELOW TWENTY FIVE PERCENT TOMORROW
AFTERNOON FOR PORTIONS OF CENTRAL GEORGIA AND DURATIONS LOOK TO BE
RIGHT AROUND 4 HOURS. THIS EVENT SEEMS TO BE MARGINAL...BUT HAVE
DECIDED TO UPGRADE TO A RED FLAG WARNING FOR MUCH OF THE AREA THAT
WAS UNDER A WATCH FOR SUNDAY AFTERNOON. THIS IS GENERALLY SOUTH OF
A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. THE REMAINING AREA
OF THE WATCH HAS BEEN CANCELED.

11

AVIATION...
06Z UPDATE...
VFR CONDITIONS CONTINUING THROUGH THE FORECAST
PERIOD. SKIES GENERALLY CLEAR NEXT TWO DAYS. WINDS WILL BE
NORTH/NORTHWEST IN THE 4 TO 8 KT RANGE. WINDS MAY BRIEFLY GO NE
BETWEEN 12-18Z BUT THEY SHOULD TURN BACK NW AFTER THAT. NO
PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON POSSIBLE TIMING OF WIND SHIFT
TO THE NORTHEAST.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  32  68  40  75 /   0   0   0   0   0
ATLANTA         57  36  67  46  73 /   0   0   0   0   5
BLAIRSVILLE     54  27  64  33  72 /   0   0   0   0   5
CARTERSVILLE    57  29  66  36  73 /   0   0   0   0   5
COLUMBUS        61  36  70  43  75 /   0   0   0   0   5
GAINESVILLE     56  33  68  43  72 /   0   0   0   0   5
MACON           61  31  70  38  78 /   0   0   0   0   5
ROME            59  29  68  35  73 /   0   0   0   0   5
PEACHTREE CITY  57  27  68  34  74 /   0   0   0   0   5
VIDALIA         62  38  68  43  76 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HEARD...HENRY...JACKSON...JASPER...JEFFERSON...
JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...
MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...TWIGGS...
UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE...
WHITFIELD...WILKES...WILKINSON.

&&

01
Hazardous weather outlook, Nov 6, 5:19 PM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
519 PM EDT SAT NOV 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
WIDESPREAD FREEZING TEMPERATURES EXPECTED LATE TONIGHT.

.SYNOPSIS...
STRONG HIGH PRESSURE WILL MOVE TO THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIANS THROUGH TONIGHT. A COLD AND INCREASINGLY DRIER AIRMASS
WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR PARTS OF CENTRAL
GEORGIA ON SUNDAY. FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTH
AND PORTIONS OF CENTRAL GEORGIA SUNDAY NIGHT. THERE IS A CHANCE
OF THUNDERSTORMS ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 2:40 AM ESTFire Weather WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 31 more12 hr
Nov 7, 2:58 PM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more26 hr

Nearby

Freeze Warnings in Georgia, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.